MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL VIVA XT CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC EUROPE SARL VIVA XT CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTBA1D1
Medical Device Problem Codes Defibrillation/Stimulation Problem (1573); Device Sensing Problem (2917)
Health Effect - Clinical Code Ventricular Tachycardia (2132)
Date of Event 06/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use of the cardiac resynchronization therapy defibrillator (crt-d) the device feature that discriminates between atrial arrhythmias and ventricular arrhythmias inappropriately detected supra ventricular tachycardia (svt) and withheld treatment for true ventricular tachycardia (vt) episodes.The crt-d remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the patient was seen in-clinic and the crt-d was reprogrammed to a lower detection rate.

Brand Name
VIVA XT CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
CH  1131
MDR Report Key10179828
Report Number9614453-2020-01905
Device Sequence Number11533888
Product Code NIK
UDI-Device Identifier00763000059545
UDI-Public00763000059545
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2019
Device Model NumberDTBA1D1
Device Catalogue NumberDTBA1D1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/01/2020
Supplement Date Received by Manufacturer07/02/2020
Initial Report FDA Received Date06/22/2020
Supplement Report FDA Received Date07/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
694765 LEAD, 419478 LEAD, 5076-52 LEAD; 694765 LEAD, 419478 LEAD, 5076-52 LEAD
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age66 YR
Patient Weight77